RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 173–179 (Mi umn6523)  

Scientific notes and problems

Algorithm problems in partially ordered groups

V. I. Frenkel'


Full text: PDF file (838 kB)

Bibliographic databases:

Received: 19.04.1960

Citation: V. I. Frenkel', “Algorithm problems in partially ordered groups”, Uspekhi Mat. Nauk, 17:4(106) (1962), 173–179

Citation in format AMSBIB
\Bibitem{Fre62}
\by V.~I.~Frenkel'
\paper Algorithm problems in partially ordered groups
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 173--179
\mathnet{http://mi.mathnet.ru/umn6523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=176926}


Linking options:
  • http://mi.mathnet.ru/eng/umn6523
  • http://mi.mathnet.ru/eng/umn/v17/i4/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:106
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019